# SDR IPXA2018071831738

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 11,896 hours, 4,392 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 41817054
- Part serial: AAW2930
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MX, FLIGHT DECK TRIM AIR VALVE POSITION INDICATOR INOP, TEMP CONTROL NORMAL. R&R FLIGHT DECK TRIM AIR VLV INDICATOR ASSY IAW AMM 21-64-01.
